Exact Critical Values for One-Way Fixed Effects Models with Random Sample Sizes

AuthID
P-00P-ZCD
Document Type
Article
Year published
2019
Published in
17Th International Conference on Computational and Mathematical Methods in Science and Engineering (Cmmse) in: Journal of Computational and Applied Mathematics, JUL 04-08, 2017
Volume 354, Pages 112-122 (11)
Indexing
Publication Identifiers
Wos: WOS:000463300000011
Source Identifiers
ISSN: 0377-0427
Export Publication Metadata
Marked List
Info
At this moment we don't have any links to full text documens.